Lethargy during steroid cycle

Treatment: If a pancreatic or liver tumor is identified and able to be surgically excised, the skin lesions may normalize for an extended period of time, but because these tumors metastasize (spread to other areas of the body) quickly, surgery is not curative. In cases of end stage liver disease, surgery is not possible, and the goal of therapy is to increase quality of life and decrease uncomfortable skin lesions with supportive care and addressing the nutritional abnormalities. Supportive care includes supplementing protein and necessary minerals and enzymes through the diet and oral supplements or by weekly intravenous amino acid infusions that are performed in the hospital on an outpatient basis until improvement in the skin is noted. Unfortunately, despite the supportive care, the disease will progress.

Unneeded medications should be disposed of in special ways to ensure that pets, children, and other people cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to dispose of your medication is through a medicine take-back program. Talk to your pharmacist or contact your local garbage/recycling department to learn about take-back programs in your community. See the FDA's Safe Disposal of Medicines website ( http:///c4Rm4p ) for more information if you do not have access to a take-back program.

Hi All

I am 3 (three!) days into an 8 week 60mg ED Anavar-only Cycle. The Anavar I have procured are 10mg Pharmacom Oxandrolonos and they look like the real deal. They were purchased from an official distributor and are blister packed etc etc. My diet is good and includes Milk Thistle

I have done about 6 Anavar cycles over the past 8 years so I know what to expect however this time I cannot help feeling lethargic and unmotivated, tired and mainly fatigued. I have to force myself to work out and when I wake up in the morning I dont feel well rested. I force myself to work hard in the Gym but the other 23 other hours in the day are a real struggle. I nap on my lunch etc!

I dont want to come off the AAS so soon but Is there anything you recommend I should supplement my body with to fend off these undesired effects? Does anyone have any similar experiences? I have read promising things about supplementing with Zinc, B Complex and Magnesium 

"you wanted to raise estrogen", "the purpose would be defeated", "estrogen may reach unwated high levels." Which is it? Cut out mast to increase estrogen, or add an AI to reduce estrogen... you're not making sense. The test WILL aramotize and I will have more estrogen then I currently have, mast is a mild estrogen suppressant, so it will reduce E to a tolerable level, adding an AI on top would plummit E, so I won't be touching an AI unless there are serious bloat or gyno signs. I don't need or want your help, please leave it be.

Lethargy during steroid cycle

lethargy during steroid cycle

"you wanted to raise estrogen", "the purpose would be defeated", "estrogen may reach unwated high levels." Which is it? Cut out mast to increase estrogen, or add an AI to reduce estrogen... you're not making sense. The test WILL aramotize and I will have more estrogen then I currently have, mast is a mild estrogen suppressant, so it will reduce E to a tolerable level, adding an AI on top would plummit E, so I won't be touching an AI unless there are serious bloat or gyno signs. I don't need or want your help, please leave it be.

Media:

lethargy during steroid cyclelethargy during steroid cyclelethargy during steroid cyclelethargy during steroid cyclelethargy during steroid cycle